# SDR ASAA2015013010497

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,833 hours, 8,014 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF1209
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,833 hours, 8,014 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER BEARING NOISE DURING ROTATION.  ACFT GROUNDED. R & R TESTED NR 2 ENGINE STARTER IAW MM 80-11-01-000/400-801-F00 & MM 71-00-00-800-811-F00, TABLE 502.
